# SDR I5PA2020022075703

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,027 hours, 32,266 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 91102509
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT MANAGEMENT COMPUTER FAILED PRIOR TO PUSHBACK. PART WAS REPLACED AND CONFIRMED OPERATIONAL
